MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD LAPSCP,EP,10,0,330; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SàRL HD LAPSCP,EP,10,0,330; RIGID ENDOSCOPE
Model Number 242635
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is company representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the laparoscope high definition eye piece was returned.Upon inspecting the scope, it was found to have a blurry spot on edge of scope.Verified upon inspection on return.No patient impact.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d4: the serial number was reported as unknown on the initial report.It has been updated as (b)(6); therefore, udi: (b)(4).D10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The date device returned to manufacturer has been updated to reflect the correct information.Investigation summary the device was received and evaluated at the service center.The reported complaint that the device was found to be a blurry was confirmed.The following defects were found with the device upon evaluation : -outer tube damaged, distal tip damaged -optical system, optical components broken senses in optical system.The device was diagnosed and repaired by means of spare parts and was tested and found to be fully functional.User mishandling of the device is the root cause of the physical damage to the device, which would have, in turn, resulted in the reported complaint.A manufacturing record evaluation was performed for the finished device [serial number : (b)(6) ], and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
HD LAPSCP,EP,10,0,330
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9285315
Report Number1221934-2019-59441
Device Sequence Number1892406
Product Code GCJ
UDI-Device Identifier10886705030217
UDI-Public(01)10886705030217
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242635
Device Catalogue Number242635
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2019
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer09/03/2020
09/09/2020
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date09/03/2020
09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1